# SDR AALA201712119022

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 19,433 hours, 2,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND ONE WALL MOUNTED EMERGENCY LIGHT LENS MISSING. INSTALLED NEW LENS COVER.
